# SDR HEEA0012065

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5736D
- Make and model: Bell 212
- Aircraft serial: 31135
- System (JASC): 5280 · Landing Gear Doors
- Part: Door Assy
- Part number: 212030348003
- Condition: Separated
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG DOOR ASSY SEPARATED BEYOND REPAIR.
